# SDR SIMA20160406003

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 31,246 hours, 22,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69128
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF FIRST CLASS INOPERATIVE.  R & R EPSU BATTERY PACK & CHARGER NR 3 IAW WC 33-002.  OPERATIONAL TESTED GOOD.  BATTERY CHARGER ASSEMBLY PN 11-0049 & SN 12337.
